MAUDE Adverse Event Report: E.M.S. ELECTRO MEDICAL SYSTEMS S.A. LITHOCLAST; LITHOTRIPTOR, ULTRASONIC

E.M.S. ELECTRO MEDICAL SYSTEMS S.A. LITHOCLAST; LITHOTRIPTOR, ULTRASONIC
Model Number FR-286
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
As we were using the product, it broke in half.Both pieces were removed from the field.

Brand Name
LITHOCLAST
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
E.M.S. ELECTRO MEDICAL SYSTEMS S.A.
2150 e continental blvd
southlake TX 76092
MDR Report Key20577450
Report Number20577450
Device Sequence Number8226804
Product Code FEO
UDI-Device Identifier07613353162627
UDI-Public(01)07613353162627
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/29/2024
Report Date (Section F) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFR-286
Device Catalogue NumberM0068402920
Device Lot Number210183A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer10/31/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight58 KG
Date Report Sent to FDA08/29/2024